# SDR 2006UALA01251

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 19,774 hours, 2,665 cycles
- Engine: Pwa PW4090
- Engine time: 32,989 hours, 5,018 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ENCOUNTERED HIGH EGT WITH EPR DECREASE FOR 5 SECS ON NR 2 ENGINE AT FL390.  EGT READING 466. UNABLE TO CONFIRM "SURGE" OR "BURP" IN ON-BOARD ELECTRONIC RECORD.  NO FLAGGED EVENT IN ENGINE CONDITION MONITORING RECORD.  PERFORMED PRECAUTIONARY BORESCOPE OF HIGH COMPRESSOR, COMBUSTOR AND HIGH PRESSURE TURBINE: NO SIGNS OF UNUSUAL DETERIORATION OR HEAT DISTRESS. REVIEWED FLIGHT DATA RECORDER & DETERMINED THAT NORMAL OPERATION OF 2.9 STABILITY BLEED WAS NOT QUITE SYNCHRONIZED BETWEEN ENGINES.  CREW OBSERVED BLEED EVENT OF RIGHT ENGINE AND SUSPECTED SURGE.  ENGINEERING CONCLUDES THERE WAS NO SURGE OR ENGINE MALFUNCTION.
